MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734680
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3) the probe was returned for analysis.Functional testing determined that the probe was bent causing the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the tip of the instrument was bent while trying to create a tap hole in the patient's pedicle.There was no delay and no impact to the patient's outcome.Additional information was received stating that the tip of the instrument was bent while trying to create a tap hole in the patient's pedicle under normal use.This was due to an unusually hard cortical bone from previous fusion over the 30 years.The health care professional advised that a large amounts of bone graft appeared to have been used during that procedure.The site retrieved another set and the case was completed without delay, or injury to the patient.There was no delay and no impact to the patient's outcome.

Brand Name
NAVLOCK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20904051
Report Number1723170-2024-03854
Device Sequence Number9132963
Product Code OLO
UDI-Device Identifier00763000054205
UDI-Public00763000054205
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9734680
Device Catalogue Number9734680
Device Lot Number221230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale